# SDR UPS04242571

- Difficulty date: May 27, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SKIN CORRODED AT BS 1263 S9R.  CORROSION REMOVED IAW SRM 53-30-3 FIG 4.  HFEC CARRIED OUT AROUND CUTOUT, NO DEFECTS FOUND.  COMPLETED REPAIR IAW AAAE EO 2004-054-003.
